# SDR 03FDEA01367

- Difficulty date: August 6, 2003
- Submitted: August 25, 2003
- Operation: Air carrier
- Aircraft: N596FE
- Make and model: Doug MD-11
- Aircraft serial: 48554
- Aircraft time: 40,034 hours, 5,966 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Bracket
- Part number: ARC0502506
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OUTBOARD FLAP INBOARD HINGE (WING SIDE) ACTUATOR HOLE FOUND CORROSION. RT WING OUTBD FLAP INBD HINGE (WING SIDE) ACTUATOR HOLE REPAIR   CARRIED OUT AS PER FEDEX EA 1-5740-71797, TITLE - WINGS - LT AND RT O/B FLAP - I/B   HINGE BRACKET ASSEMBLY CORROSION.
